Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 674, NWS Jackson, MS

September 25, 2011Ashley County, Arkansas

NWS Jackson, MS issued this severe thunderstorm warning at Sep 25, 2011, 9:06 PM CDT for Ashley County, Arkansas. It was in force for 54 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 25, 2011, 9:06 PM CDT (02:06 UTC)
Expired
Sep 25, 2011, 10:00 PM CDT
In force
54 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

County Ashley County, AR

The radar

The Little Rock radar (KLZK), 177 km from the middle of the area, began a volume at 02:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 25, 9:47 PM CDTTSTM WND DMGNorth Crossett, ARA FEW TREES WERE BLOWN DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 41 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 25, 3:19 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 2.1 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2011-09-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1820 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2011-09-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1820 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
2003 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
238 m²/s²
Significant tornado parameter
0.0
Supercell composite
8.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

469 
WUUS54 KJAN 260206
SVRJAN
ARC003-260300-
/O.NEW.KJAN.SV.W.0674.110926T0206Z-110926T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
906 PM CDT SUN SEP 25 2011

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ASHLEY COUNTY IN SOUTHEAST ARKANSAS...
  THIS INCLUDES THE CITIES OF...WEST CROSSETT...NORTH CROSSETT...
  HAMBURG...CROSSETT...

* UNTIL 1000 PM CDT

* AT 906 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF DOLLAR SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 19 MILES NORTH OF MONTROSE TO
  19 MILES NORTHWEST OF WEST CROSSETT MOVING EAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  FOUNTAIN HILL...OLD MILO...SNYDER...PORTLAND AND PARKDALE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES. WHILE NOT IMMEDIATELY
LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS
A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3322 9209 3323 9210 3328 9204 3331 9198
      3334 9200 3337 9197 3339 9200 3341 9199
      3339 9146 3310 9146 3310 9214 3315 9211
      3316 9214 3319 9214
TIME...MOT...LOC 0206Z 290DEG 30KT 3354 9135 3331 9222

$$

JA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 25, 3:35 PM CDT, 5 hours 31 minutes earlier.

Area forecast discussion, Sep 25, 3:35 PM CDT, 5 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
335 PM CDT SUN SEP 25 2011

...SEVERE THUNDERSTORMS...INCLUDING A FEW TORNADOES...POSSIBLE LATE
TODAY INTO TONIGHT...

.SHORT TERM...THE RISK OF SEVERE STORMS CONTINUES FROM LATE TODAY
THROUGH THE OVERNIGHT AS A VIGOROUS WEATHER SYSTEM APPROACHES THE
REGION. AN INTENSE COLD FRONT WILL DROP INTO NWRN ZONES AROUND
SUNSET AND LOW LEVEL HELICITY AND SHEAR WILL INCREASE DRAMATICALLY
ALONG AND JUST AHEAD OF THIS FEATURE. STRONG LOW LEVEL SLY FLOW
AHEAD OF THE SYSTEM WILL RESULT IN GOOD MOISTURE TRANSPORT AND
HEALTHY MOISTURE CONVERGENCE IN THE VICINITY OF THE BOUNDARY. A
HEALTHY WAVE DROPPING FROM INTO AR THIS AFTERNOON WILL CONTINUE TO
PIVOT INTO THE AREA THIS EVENING TO PROVIDE ADDITIONAL UPPER
SUPPORT. A TORNADO WATCH HAS BEEN ISSUED THIS AFTERNOON FOR NWRN
ZONES...THIS AREA SITTING ALONG THE SRN FRINGES OF THE CURRENT WATCH
AS ACTIVITY WILL MOVE INTO THE AREA DURING THE EARLY EVENING.

STRONG MOISTURE TRANSPORT THAT DEVELOPS TODAY AHEAD OF AND ALONG THE
BOUNDARY...THE MAX EDGING INTO NE LA/NW MS BY 00Z AND SLOWLY
WEAKENING AS IT SWEEPS EWD ACROSS THE AREA...WILL RESULT IN PERIODS
OF HEAVY RAINFALL AS PRECIPITABLE WATER VALUES INCREASE TO NEAR 2
INCHES OVER NW MS AND INCREASE WELL ABOVE 1.5 INCHES ALONG AND W OF
THE NATCHEZ TRACE CORRIDOR. PARAMETERS CONDUCIVE TO STRONG TO SEVERE
CONVECTION WILL SPREAD EWD AND SEWD AS THE BOUNDARY EDGES THIS WAY.
THE BETTER FORCING WILL BE LOCATED OVER NRN ZONES IN CLOSEST
PROXIMITY TO THE UPPER LOW. HOWEVER HEALTHY MOISTURE CONVERGENCE...
ALTHOUGH DECREASING AS THE BOUNDARY SWEEPS FARTHER S AND
WEAKENS...WILL CONTINUE STRONG ENOUGH TO PRODUCE THUNDERSTORMS
ACROSS MUCH OF THE REGION BY SUNRISE MONDAY. ALTHOUGH THE AREA WITH
THE BEST RISK OF SEVERE STORMS WILL BE NRN...IN PARTICULAR NWRN
ZONES...ONE OR TWO SEVERE STORMS CAN NOT BE RULED OUT LATER TONIGHT
AS FAR SOUTH AS THE I-20 CORRIDOR.

THE LATEST MODEL SOLUTIONS ARE SWEEPING THE BOUNDARY THROUGH MUCH
FASTER THAN EARLIER ADVERTISED...THE NAM PUSHING THE BOUNDARY WELL S
OF I-55 CORRIDOR MONDAY WHILE THE GFS PUSHES IT THROUGH THE ENTIRE
FORECAST AREA BY 00Z TUESDAY. WHEREVER THE BOUNDARY STALLS A
POOL OF MOIST AND UNSTABLE AIR WILL CONTINUE ALONG AND TO ITS SOUTH.
WILL KEEP A CHANCE TO SLIGHT CHANCE OF CONVECTION FOR MONDAY FOR ALL
BUT NWRN ZONES ALONG THE PATH OF THE BOUNDARY AS IT CONTINUES SEWD
DURING THE DAY. THE FASTER PROGRESSION OF THE BOUNDARY HAS RESULTED
IN DRY MAV POPS FOR MONDAY NIGHT OVER THE AREA. HOWEVER WITH
CONTINUED UNCERTAINTY IN THE SWD PROGRESSION OF THE BOUNDARY A
CHANCE OF RAIN AND TSTMS WILL BE MAINTAINED IN THE FORECAST FOR
NOW.

THE AIR MASS REMAINS QUITE UNSTABLE MONDAY NIGHT AND TUESDAY...THE
BOUNDARY FORECAST TO LIFT GRADUALLY NWD WITH TIME. VERTICAL TOTALS
ARE FORECAST FROM THE UPPER 20S MONDAY NIGHT TO LOWER 30S OVER THE
SW TUESDAY AFTN. AN UPPER WAVE MOVES THRU MONDAY EVENING ALONG WITH
ANOTHER WEAK WAVE INDICATED DURING THE DAY TUESDAY. WEAK UPPER
SUPPORT ALONG WITH THE REMNANTS OF THE BOUNDARY ACROSS AN AREA OF
INSTABILITY...ADDING THE POSSIBILITY OF AFTERNOON HEATING...WILL
MAINTAIN AT LEAST A SLIGHT CHANCE OF STRONG POSSIBLY SEVERE
CONVECTION FOR TUESDAY AFTERNOON ALONG AND SOUTH OF THE FRONT.

HAVE INCREASED LOWS SLIGHTLY IN A FEW PLACES IN THE SHORT TERM...
ESPECIALLY NRN ZONES...OVER LATEST MAV MOS TO REMAIN MORE IN LINE
WITH THE PREVIOUS FORECAST. ALSO UNDERCUT MAV MOS HIGHS SLIGHTLY FOR
A FEW AREAS IN NORTH AND CENTRAL ZONES.

.LONG TERM...THE MID WEEK PORTION OF THE FORECAST CONTINUES TO HAVE
QUESTION MARKS AS A STALLED BOUNDARY WILL LINGER. HIGH LOW LEVEL
MOISTURE WILL ALSO EXIST NEAR THE BOUNDARY AND LOOKS TO CONTRIBUTE
TO SOME CHANCES FOR SHOWERS/STORMS AS THE SFC BOUNDARY HELPS PROMOTE
SOME CONVERGENCE AND LIFT. FOR LATTER WEEK/WEEKEND...DRIER/COOLER
AIR WILL MOVE IN.

FOR WED/THU...THE SFC BOUNDARY LOOKS TO GET A NUDGE SOUTHWARD AS
STRONGER RIDGING BUILDS TO OUR NORTH. THIS WILL PUSH THE LOW END
PRECIP CHANCES TO JUST ACROSS THE SOUTH PORTION OF THE CWA. BY
FRI...A MUCH STRONG FRONT WILL NEAR AND MOVE THROUGH BY FRI NIGHT
BRINGING MUCH COOLER AIR TO THE AREA FOR THE WEEKEND.

TEMPS WILL REMAIN TRICKY NEAR THE BOUNDARY FOR WED-THU AS
CLOUDS/PRECIP WILL HAVE IMPACTS ON THE READINGS. OVERALL...GUID
VALUES WERE SOLID AND FOLLOWED FOR THIS PERIOD. BY FRI-SAT...MORE
SEASONAL READINGS LOOK TO DEVELOP AND GFS GUID REPRESENTED THAT
WELL. THE ONLY BIG CHANCES WAS TO COOL SUN MORNING AND LEAN MORE
TOWARD THE ENSEMBLE AND RAW GFS TEMPS AS THE COOL AIRMASS WILL BE IN
PLACE. /CME/

&&

.AVIATION...BREEZY SOUTHERLY WINDS WILL CONTINUE THIS AFTERNOON...
ESPECIALLY ACROSS THE DELTA (KGLH AND KGWO) WHERE WINDS WILL GUST
BETWEEN 20-25 KNOTS...AS A TIGHT PRESSURE GRADIENT REMAINS OVER THE
AREA DUE TO A STRENGTHENING AND APPROACHING LOW PRESSURE SYSTEM FROM
THE WEST.  WHILE MOST SITES WILL REMAIN DRY TODAY... CHANCES FOR
RAIN WILL BEGIN TO INCREASE ACROSS THE DELTA REGION BY 22Z.  SOME OF
THE ACTIVITY IN THE DELTA THIS EVENING AND INTO TONIGHT COULD BE
STRONG TO PERHAPS SEVERE AND CAPABLE OF PRODUCING DAMAGING
WIND...HAIL...AND EVEN A TORNADO OR TWO.  AS THE FRONT RESPONSIBLE
FOR THIS ACTIVITY PUSHES FURTHER SOUTHEAST INTO THE AREA
OVERNIGHT...SHOWERS AND STORMS WILL ALSO SPREAD FURTHER SOUTHEAST
WHILE WEAKENING IN INTENSITY.  DEEP MOISTURE WILL CONTINUE TO
INCREASE UNDER SOUTHERLY FLOW THROUGH MONDAY MORNING.  MVFR/LIFR
VISIBILITIES AND/OR CEILINGS DUE TO PATCHY FOG AND LOW STATUS WILL
AGAIN BE POSSIBLE TOWARDS DAY BREAK MONDAY...PARTICULARLY ACROSS
EAST AND SOUTHEAST MISSISSIPPI. /19/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       68  83  62  86 /  47  20  25  23
MERIDIAN      66  82  62  86 /  32  30  20  21
VICKSBURG     66  83  61  85 /  50  13  26  23
HATTIESBURG   68  88  66  90 /  15  25  16  26
NATCHEZ       69  85  65  87 /  29  15  20  25
GREENVILLE    64  78  58  83 /  76  10  18  17
GREENWOOD     64  80  55  83 /  76  14  19  16

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

03/CME/19
Hazardous weather outlook, Sep 25, 3:40 PM CDT, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
340 PM CDT SUN SEP 25 2011

ARZ074-075-LAZ007>009-MSZ018-019-025>042-261945-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-
340 PM CDT SUN SEP 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST
ARKANSAS...AND PORTIONS OF BOTH NORTHEAST LOUISIANA AND CENTRAL
MISSISSIPPI.

.DAY ONE...TONIGHT AND MONDAY...

...TORNADO WATCH 855 HAS BEEN ISSUED FOR THE FOLLOWING AREAS THRU
10PM TONIGHT...

IN SOUTHEAST ARKANSAS...ASHLEY AND CHICOT COUNTIES

IN NORTHWEST MISSISSIPPI...BOLIVAR...SUNFLOWER...LEFLORE...HUMPHREYS
AND WASHINGTON COUNTIES.

.OVERVIEW...
SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE DELTA REGION
TOWARDS GRENADA FROM LATE THIS AFTERNOON INTO EARLY MONDAY
MORNING AS A LINE OF SHOWERS AND STORMS AHEAD OF A COLD FRONT IS
EXPECTED TO DROP SOUTHEAST AND INTO THE REGION. DAMAGING WINDS AND
HAIL UP TO 1 INCH IN DIAMETER WILL BE POSSIBLE WITH THIS ACTIVITY.
IN ADDITION...A FEW TORNADOES CANNOT BE RULED OUT OVER THE DELTA
REGION BETWEEN 5 PM AND 10 PM AS THE LINE PASSES. PLEASE SEE UPDATED
GRAPHICAST AT WWW.SRH.NOAA.GOV/JAN FOR A MAP OF RISK AREA.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY...

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED FROM LATE THIS AFTERNOON INTO EARLY
MONDAY MORNING.

LAZ015-016-023>026-MSZ043>066-072>074-261945-
RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-
MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-
LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-
ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
340 PM CDT SUN SEP 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF BOTH NORTHEAST
LOUISIANA AND CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND MONDAY...

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY...

A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM LATE
MONDAY AFTERNOON INTO TUESDAY ALONG A FRONTAL BOUNDARY THAT WILL BE
DRAPED ACROSS THE REGION. HAIL UP TO 1 INCH IN DIAMETER WILL BE A
CONCERN...AS WELL AS THE RISK OF HEAVY RAINFALL DUE TO DEEP MOISTURE
RESIDING OVER THE OUTLOOK AREA AND THE POTENTIAL FOR THUNDERSTORMS TO
REPEATEDLY MOVING OVER THE SAME LOCATIONS.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED MAY BE NEEDED ON LATE MONDAY AFTERNOON
INTO TUESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

ALLEN/19

In the hours before

Local storm report, Sep 25, 8:31 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
831 PM CDT SUN SEP 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 PM     TORNADO          4 NW CLEVELAND          33.78N 90.78W
09/25/2011                   BOLIVAR            MS   EMERGENCY MNGR

            SUBSTANTIAL DAMAGE REPORTED IN THE STANTON SUBDIVISION

&&

JCULIN
Local storm report, Sep 25, 8:43 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
843 PM CDT SUN SEP 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 PM     TORNADO          BENOIT                  33.65N 91.01W
09/25/2011                   BOLIVAR            MS   EMERGENCY MNGR

            TRAINED SPOTTER REPORTING TORNADO ON THE GROUND IN BENOIT

&&

JCULIN
Local storm report, Sep 25, 8:49 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
849 PM CDT SUN SEP 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND DMG     CLEVELAND               33.74N 90.73W
09/25/2011                   BOLIVAR            MS   EMERGENCY MNGR

            NUMEROUS TREES ON HOUSES.

0827 PM     TSTM WND DMG     CLEVELAND               33.74N 90.73W
09/25/2011                   BOLIVAR            MS   NWS EMPLOYEE

            SIGN FROM A BURGER KING WAS BLOWN INTO HIGHWAY 61 BUT THE
            POLE STILL STANDS. POSSIBLE TORNADO.

&&

JCULIN
Local storm report, Sep 25, 8:52 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
852 PM CDT SUN SEP 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     FLASH FLOOD      CLEVELAND               33.74N 90.73W
09/25/2011                   BOLIVAR            MS   NWS EMPLOYEE

            HALF A FOOT OF WATER ON SOUTH STREET IN CLEVELAND.

&&

JCULIN
Local storm report, Sep 25, 9:03 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
903 PM CDT SUN SEP 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     FLASH FLOOD      CLEVELAND               33.74N 90.73W
09/25/2011                   BOLIVAR            MS   CO-OP OBSERVER

            STREET FLOODING ALONG BISHOP ROAD IN THE SOUTHWEST SIDE
            OF CLEVELAND. ESTIMATION OF AT LEAST 6 INCHES ON THE
            ROAD.

&&

JCULIN
Local storm report, Sep 25, 9:06 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
906 PM CDT SUN SEP 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     HAIL             SHAW                    33.60N 90.77W
09/25/2011  E1.00 INCH       BOLIVAR            MS   LAW ENFORCEMENT

&&

JCULIN

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 25, 8:29 PM CDTSevere Thunderstorm WarningJANChicot61 min
Sep 25, 8:56 PM CDTSevere Thunderstorm WarningJANChicot64 min
Sep 25, 9:00 PM CDTTornado WarningJANChicot60 min
Sep 25, 9:36 PM CDTSevere Thunderstorm WarningJANChicot54 min
Sep 25, 9:44 PM CDTSevere Thunderstorm WarningJANAshley76 min
Sep 25, 9:59 PM CDTSevere Thunderstorm WarningJANChicot31 min
Sep 25, 10:28 PM CDTSevere Thunderstorm WarningJANChicot77 min
Sep 25, 10:31 PM CDTFlash Flood WarningJANChicot119 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.